# SDR 06FDEA0919

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 68,772 hours, 21,927 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Condition: Malfunctioned
- Location: Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O CLIMBING OUT AT 5000FT, MASTER WARNING ILLUMINATED WITH -AIR MANF 2 FAIL- ALERT DISPLAYED AIR SYSTEM SHOWED NR 2 INDICATING RED WITH NR 2 BLEED OFF AND PACK 2 & 3 OFF.  SYNOPTIC WARNED NOT TO PRESSURIZE MANIFOLD NR 2 RED -MANF- DISPLAYED ON OVERHEAD PANEL.  RETURNED TO IND.  PERFORMED AIR SYS TEST AND FAILED.  AIU 1 CURRENT FAULTS WERE ALL 3 SYSTEMS TRIED NEW MANIFOLD FAULT DETECTION CONTROLLER AND WORKED NORMAL.  COULD GET NR 2 MANIFOLD FAIL LIGHT WITH OR WITHOUT AIR APPLIED.  PERFORMED NR 2 DECAY CHECK WITH ENG AIR PER MM SUPP.  PERFORMED NR 2 DECAY CHECK WITH APU AIR PER MM SUPP.  A/C OK FOR SERVICE.
